User:Marshall Hampton

From OpenWetWare
Revision as of 19:37, 18 April 2008 by Marshall Hampton (talk | contribs) (Contact Info)
Jump to: navigation, search

I am a new member of OpenWetWare!

Contact Info

  • Marshall Hampton
  • University of Minnesota, Duluth
  • Email: (first initial)hampton at d dot umn dot edu
  • Blog: Neutral Drifts

I work in the Department of Mathematics and Statistics at the University of Minnesota, Duluth. I am also a member there in the Integrated Biosciences program. I learned about OpenWetWare from Julius Lucks, and bioinformatics blogs, and I've joined because I would like to contribute to the awareness of the Sage computational platform..


  • 2002, PhD, Mathematics, University of Washington
  • 2000, MS, Mathematics, University of Washington
  • 1994, BS in Mathematics and Physics, Stanford University

Research interests

  1. Gene regulation and systems physiology in mammalian hibernators
  2. Bioinformatics, particularly in AT-rich genomes of parasites such as P. falciparum
  3. Celestial mechanics, dynamical systems, computational algebra and geometry


  1. Hampton M and Andrews MT. A simple molecular mathematical model of mammalian hibernation. J Theor Biol. 2007 Jul 21;247(2):297-302. DOI:10.1016/j.jtbi.2007.03.005 | PubMed ID:17459419 | HubMed [Paper1]
    My other papers are more mathematical in nature, and can be found on MathSciNet.

Useful links